# SDR ASOA2014031910140

- Difficulty date: February 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,384 hours, 28,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU SHELF CRACKED LT SIDE OTBD OF SERVICING GAUGE, BS 193.  COMPLIED WITH REO 601R53-11-081.  RECEIVED AND COMPLIED WITH REO 601R-53-2634.  MAJOR REPAIR.
